It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by AnneG on December 01, 2000 at 21:25:34:

Hi
Please someone give me some words of incouragement.
In Sept of this year I went to my dermatologist for
a little help w/clearing up my skin. He gave me Acutane,
after 2 weeks I developed a yeast infection. Treated it
w/Monostate7, still there. Stopped taking Acutane. Went
to GYN, Started on Terazol 7 & Lotrisone Cream. Turns out
it was bacterial. Went on antibotic, levaquin, which
gave me another yeast infection. Back to Terazol 7 and
lidocaine cream. Infection was undercontrol, but
I've developed a vulva rash. GYN then gave me clobetasol
cream. Condition getting worse. Stopped everything and
went back to gyn. She was at a dead end/sent me back to dermo. He feels I
had a adverse reaction to all the creams which contain
all kinds of steriods & cordisones and gave me prednisone.
which after a week helped but was still there. He advised
that the skin just needs to heel and grow back. I know
now that the Accutane I very strong stuff, but he feels
it was just a snow ball effect i was having w/all the meds
I'd been given. This rash is still there, better, but
still there. I'm scared as hell as no one, dermo or gyn
can give me an answer. Has anyone had a reaction like
this? I just hate the thought of running from one doctor
to another.
I've been on the internet searching around, and everything
is really scaring me. Help I feel there is no end to this!
Thanks

Follow Ups

All times are GMT -7. The time now is 12:46 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!